Couldn't find what you looking for?

TRY OUR SEARCH!

Hi! I am a mother of 23 year old girl that has some mood changes problems, actually she suffers from serious seizures but it’s still not a bipolar disorder or something similar. Anyway she was prescribed lamictal and besides skin rush she had until recently I haven't noticed no other side effects. But anyway I would like to get familiar with possible lamictal side effects for it's being only 10 days she started taking lamictal.

Loading...

Those seizures you're talking about always need to be treated like it actually is some kind of severe mental problem or whatever. My elder daughter suffers from bipolar disorder meaning she frequently has the mood changes that are treated with lamictal. And the skin rush is one of the possible lamictal side effects that usually occur within the first eight weeks of taking lamictal. My daughter is doing ok with taking lamictal which usually is the case but of course in some people it might provoke some more serious side effects such as dizziness, headache, nausea and vomiting or even blurred or double vision. Also there're some more severe lamictal side effects such as swollen tongue or throat, and even swollen eye area. Painful sore in the mouth and also very high fever and serious skin rush might be the sign of serious lamictal reaction. So if you recognize any of these symptoms which might be possible lamictal side effects than you better check it out with your daughter's doc. for she might needs to stop taking it if such is the case.
Reply

Loading...